# SDR SWAA2015011635829

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 48,066 hours, 28,074 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50303
- Part serial: 000930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LE CRACKED.  R & R NR 3 SLAT IAW MM.
